Grundy Total Hop Dominating Sequences in Graphs

Authors

  • Javier Hassan MSU Tawi-Tawi College of Technology and Oceanography
  • Sergio R. Canoy, Jr.

DOI:

https://doi.org/10.29020/nybg.ejpam.v16i4.4877

Keywords:

Grundy total hop dominating sequence, Grundy total hop domination number

Abstract

Let G = (V (G), E(G)) be an undirected graph with γ(C) ̸= 1 for each component C of G. Let S = (v1, v2, · · · , vk) be a sequence of distint vertices of a graph G, and let Sˆ ={v1, v2, . . . , vk}. Then S is a legal open hop neighborhood sequence if N2G(vi) \Si−1j=1 N2G(vj ) ̸= ∅
for every i ∈ {2, . . . , k}. If, in addition, Sˆ is a total hop dominating set of G, then S is a Grundy total hop dominating sequence. The maximum length of a Grundy total hop dominating sequence in a graph G, denoted by γth gr(G), is the Grundy total hop domination number of G. In this paper, we show that the Grundy total hop domination number of a graph G is between the total hop domination number and twice the Grundy hop domination number of G. Moreover, determine values or bounds of the Grundy total hop domination number of some graphs.

Downloads

Published

2023-10-30

Issue

Section

Nonlinear Analysis

How to Cite

Grundy Total Hop Dominating Sequences in Graphs. (2023). European Journal of Pure and Applied Mathematics, 16(4), 2597-2612. https://doi.org/10.29020/nybg.ejpam.v16i4.4877

Similar Articles

1-10 of 277

You may also start an advanced similarity search for this article.

Most read articles by the same author(s)

1 2 3 > >>